| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
07/12/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -8.00/1.0/169 (sphere/cylinder/axis) was implanted into the patients left eye (os) on (b)(6) 2023.Excessive vault was observed.On (b)(6) 2023 the lens was exchanged for a smaller size and the problem was resolved.Cause reported as device.